# SDR COEA20191023919

- Difficulty date: August 9, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 29,404 hours, 37,390 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: S5751241400000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 198966 NR 500034 HEAVY CHECK COE/MINOR REPAIR: L/H WING OUTBOARD UPPER TRAILING EDGE PANEL HAS LEVEL 2 CORROSION ON 2 STRUT BRACKETS AT INBOARD END. CORRECTIVE ACTION: REPLACED 2EA BRACKETS WITH OEM PARTS.
